MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CCASC LAPAROTOMY PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CCASC LAPAROTOMY PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10558
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hair found inside pack on blue wrap.
 
Additional Manufacturer Narrative
A user facility medwatch report (#4900240000-2022-8084) was received on 8/12/2022 reporting hair found inside pack on blue wrap.The sample has been returned to deroyal for evaluation.Potential root cause: it was determined, but not limited to, possible employee failure to identify debris, possible dress code violation, lack of lab coat cleanliness, cleaning process not followed or inadequate, exposed product in warehouse, natural occurring static, and equipment has loose particulate.The following corrective and or preventive actions have taken place by deroyal: manufacturing personnel were retrained on the dress code procedure (corp.Prc.079) and cleaning procedure (corp.Prc.086), manufacturing personnel were instructed to wipe down production lines after every order, added additional guidance to the manufacturing instructions to indicate that these products have had reports of debris to increase scrutiny during the assembly process, prior to employees entering the manufacturing area they observe each other's lab coats for any foreign matter including hair and lint rollers are being used.Production records were reviewed, and no issues were found.An inventory check of the back table cover was made by deroyal, a total of 50 of the 1261472 back table covers were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CCASC LAPAROTOMY PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key15283136
Report Number3005011024-2022-00030
Device Sequence Number7054243
Product Code LRO
UDI-Device Identifier00749756364430
UDI-Public00749756364430
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10558
Device Catalogue Number89-10558
Device Lot Number57003069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown